Table of Contents Author Guidelines Submit a Manuscript
Journal of Chemistry
Volume 2017, Article ID 3531746, 7 pages
https://doi.org/10.1155/2017/3531746
Research Article

On the Resistance-Harary Index of Graphs Given Cut Edges

Huaiyin Institute of Technology, Faculty of Mathematics and Physics, Huai’an, Jiangsu 223003, China

Correspondence should be addressed to Hongzhuan Wang; moc.361@214zhgnaw

Received 22 June 2017; Accepted 26 November 2017; Published 21 December 2017

Academic Editor: Robert Zaleśny

Copyright © 2017 Hongzhuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongzhuan Wang, Hongbo Hua, Libing Zhang, and Shu Wen, “On the Resistance-Harary Index of Graphs Given Cut Edges,” Journal of Chemistry, vol. 2017, Article ID 3531746, 7 pages, 2017. https://doi.org/10.1155/2017/3531746.